Title: A stochastic response of vibrating systems containing random parameters
Authors: Dupal, Jan
Králíček, Jan
Citation: Applied and Computational Mechanics. 2007, vol. 1, no. 1, p. 29-36.
Issue Date: 2007
Publisher: University of West Bohemia
Document type: článek
URI: http://www.kme.zcu.cz/acm/old_acm/full_papers/acm_vol1no1_p004.pdf
ISSN: 1802-680X (Print)
2336-1182 (Online)
Keywords: vibrační systémy;numerická analýza;nelineární systémy;náhodné vibrace
Keywords in different language: vibrating systems;numerical analysis;nonlinear systems;random vibration
Abstract: The paper deals with an approach to the response limit estimation of the vibrating systems in the transient state. A gradient and perturbation methods for derivatives of the response with respect to the random parameters are shown. This sensitivity analysis can be performed for linear systems in the analytical way or in numerical way for both linear and nonlinear systems. In case of nonlinear systems it is supposed small deviations of random parameters from hyperbolic point of the system and that no bifurcations and changes of phase portrait will occur.
Rights: © 2007 University of West Bohemia. All rights reserved.
Appears in Collections:Volume 1, number 1 (2007)
Články / Articles (KME)
Volume 1, number 1 (2007)

Files in This Item:
File Description SizeFormat 
acm_vol1no1_p004.pdf642,94 kBAdobe PDFView/Open

Please use this identifier to cite or link to this item: http://hdl.handle.net/11025/1828

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.